# SDR 97ZZZX3434

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Life Support Systems, LLC, repair station KQ1R279K
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: H2L8
- Condition: Failed Test
- Location: Cell
- Component: Americansfty
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIFE VEST FAILED THE MANUFACTURER'S 2 P.S.I. INFLATION TEST.
